# SDR FDEA201212204346

- Difficulty date: December 20, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102494
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, BS 640 FRAME WEB, S22-23R, CRACKED.  FOUND OUT OF LIMITS IAW NDTM PT 6, 51-00-19 .  REMOVED FRAME IAW SRM 51-40-02 .    FABRICATED IAW DRAWING 143N1024.  INSTALLED FRAME IAW 51-40-02 & DRAWING 143N1011.  MAJOR  REPAIR.
